A deterministic epidemic model taking account of repeated contacts between the same individuals

Diekmann O, Jong MCM de, & Metz JAJ (1998). A deterministic epidemic model taking account of repeated contacts between the same individuals. Journal of Applied Probability 35 (2): 448-462.

Full text not available from this repository.

Abstract

We indtroduce a certain population contact structure and derive, in three different ways, the final size equation for a quite general superimposed epidemic process. The contact structure is characterized by the following two properties: (i) each individual contacts exactly k other individuals; (ii) these k acquantaince are a random sample of the (infinite) population.

Item Type: Article
Research Programs: Adaptive Dynamics Network (ADN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Aug 2016 08:22
URI: http://pure.iiasa.ac.at/5346

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313